Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

3 Bumps

Brain chill

I have odd brain chills,its an odd sensation every now and again I get them. I don't have chills anywhere else and I'm not ill yet (knock on wood) Has anyone else experienced this before?

Answer Question
 
Anonymous

Asked by Anonymous at 7:55 PM on Mar. 10, 2011 in Health

Answers (3)
  • do you take any meds
    letstalk747

    Answer by letstalk747 at 9:40 PM on Mar. 10, 2011

  • have u been on any meds then stopped taking them suddenly?? Some anti depressants will do this
    Michigan-Mom74

    Answer by Michigan-Mom74 at 12:03 AM on Mar. 11, 2011

  • if you have been on certain medicines and all of a sudden stopped taking them this is one of the side effects; if you are concerned I would talk to your doctor
    Christmaslver68

    Answer by Christmaslver68 at 8:57 AM on Mar. 11, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
Plan B Question

Next question overall (Just for Fun)
How's Lady Luck treating you today?

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN